# SDR C77A20120519014

- Difficulty date: May 10, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 10,800 hours, 6,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,800 hours, 6,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FLOOR SKIN CORRODED BETWEEN FRAMES 85 AND 86.  REMOVED CORROSION BY BLENDING AND TREATING IAW EMB SRM 51-10-03 & 51-12-01 ON WO 488778-253 IAW ETD 2012-170-006429-B AND EO E175-5300-059 REV IR, WO 563374.
